I use the birth control patch but recently have been having an issue of on-and-off brown discharge or spotting. I am experiencing this now, but my menstrual cycle is later in this month. Can I get a birth control prescription online?
I understand your concern. As per your description, these symptoms could be due to hormonal imbalances caused by patches. Once you stop using the patch, the usual period resumes within a month, but sometimes it may take time to resume menses depending upon how long you are on the patch. Brown spotting could be due to hormonal changes and may be an indication of starting of menses. Drink a lot of warm water, and a soft diet and lifestyle changes are required in your case.
I hope this has helped you. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Any type of hormonal contraception may cause irregular bleeding that can be unpredictable in nature ... All birth control methods can fail, even with perfect use and unusual bleeding can also be Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.